# SDR IXXA06SMN337S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXISTING REPAIR AT STA FS 1500, LONGERON 16 RIGHT HAS AN INTERIM REPAIR.  REMOVED EXISTING REPAIR DC8 REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND DAMAGE REMOVED.  FABRICATED NEW REPAIR DOUBLER AND FILLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, FAA FORM 8110 NR 06552 DATE 11-09-06, SEMAN DWG NUMBERED-4349 DATED 10-26-06, AND SEMAN ENGINEERING ORDER NUMBER 2006776 DATE D11-09-06.
